Alert archive / Colorado / Flash Flood Watches in 2007
Flash Flood Watch 3, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood watch at Jul 26, 2007, 10:25 AM MDT for 9 counties in Colorado. It took effect at Jul 26, 2007, 12:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 26, 2007, 10:25 AM MDT (16:25 UTC)
- In effect from
- Jul 26, 2007, 12:00 PM MDT
- Expired
- Jul 26, 2007, 8:15 PM MDT
- In force
- 8 hr
- Issued by
- NWS Denver/Boulder, CO
- Flood severity
- None
Counties Arapahoe County, CO, Boulder County, CO, Clear Creek County, CO, Douglas County, CO, Elbert County, CO, Gilpin County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO
The radar
The Denver radar (KFTG), 53 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 4.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2138 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS65 KBOU 261625 FFABOU URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE DENVER CO 1025 AM MDT THU JUL 26 2007 COZ035-036-270030- /O.NEW.KBOU.FF.A.0003.070726T1800Z-070727T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK 1025 AM MDT THU JUL 26 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL COLORADO AND NORTH CENTRAL COLORADO...INCLUDING THE FOLLOWING AREAS...IN CENTRAL COLORADO...JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET. IN NORTH CENTRAL COLORADO...LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET. * THROUGH THIS EVENING * THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ALONG THE FOOTHILLS AS MOIST EASTERLY UPSLOPE FLOW INCREASES. DUE TO THE WEAK WINDS IN THE ATMOSPHERE...THE STORMS WILL BE SLOW MOVING OR NEARLY STATIONARY...AND COULD PRODUCE VERY HEAVY RAIN IN A SHORT PERIOD OF TIME. * THE HAYMAN BURN AREA OF DOUGLAS AND SOUTHERN JEFFERSON COUNTIES AND THE OVERLAND BURN AREA OF BOULDER COUNTY WILL BE THE MOST SUSCEPTIBLE TO FLASH FLOODING, WITH THE POTENTIAL FOR ROCK AND MUD SLIDES. ...REPEAT THIS IS A WATCH AND NOT A WARNING... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE...BUT NOT IMMINENT...WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLASH FLOODING OCCUR...OR IF A FLASH FLOOD WARNING IS ISSUED. $$ COZ041-270030- /O.NEW.KBOU.FF.A.0003.070726T1800Z-070727T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- INCLUDING THE CITIES OF...CASTLE ROCK...ELBERT...FONDIS...KIOWA... LARKSPUR 1025 AM MDT THU JUL 26 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF NORTHEAST COLORADO... INCLUDING THE FOLLOWING AREA...ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET. * THROUGH THIS EVENING * THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ALONG THE FOOTHILLS AS MOIST EASTERLY UPSLOPE FLOW INCREASES. DUE TO THE WEAK WINDS IN THE ATMOSPHERE...THE STORMS WILL BE SLOW MOVING OR NEARLY STATIONARY...AND COULD PRODUCE VERY HEAVY RAIN IN A SHORT PERIOD OF TIME. * THE HAYMAN BURN AREA OF DOUGLAS AND SOUTHERN JEFFERSON COUNTIES WILL BE THE MOST SUSCEPTIBLE TO FLASH FLOODING, WITH THE POTENTIAL FOR ROCK AND MUD SLIDES. ...REPEAT THIS IS A WATCH AND NOT A WARNING... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE...BUT NOT IMMINENT...WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLASH FLOODING OCCUR...OR IF A FLASH FLOOD WARNING IS ISSUED. $$ LESZCYNSKI
2 follow-up statements
000 WGUS65 KBOU 262143 FFABOU FLOOD WATCH NATIONAL WEATHER SERVICE DENVER CO 343 PM MDT THU JUL 26 2007 COZ035-036-270545- /O.CON.KBOU.FF.A.0003.000000T0000Z-070727T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK 343 PM MDT THU JUL 26 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL COLORADO AND NORTH CENTRAL COLORADO... INCLUDING THE FOLLOWING AREAS...IN CENTRAL COLORADO... JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET. IN NORTH CENTRAL COLORADO...LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET. * UNTIL MIDNIGHT MDT TONIGHT * THUNDERSTORMS WERE DEVELOPING ACROSS THE FRONT RANGE FOOTHILLS LATE THIS AFTERNOON AND WILL CONTINUE TO BECOME MORE NUMEROUS AND WIDESPREAD THIS EVENING. DUE TO THE WEAK WINDS IN THE ATMOSPHERE...THE STORMS WILL BE SLOW MOVING OR NEARLY STATIONARY. THIS COULD RESULT IN VERY HEAVY RAINFALL OF 2 TO 3 INCHES FROM THE STRONGEST STORMS. * THE HAYMAN BURN AREA IN EASTERN PARK...SOUTHERN JEFFERSON...AND SOUTHWESTERN DOUGLAS COUNTIES AS WELL AS THE OVERLAND BURN AREA IN CENTRAL BOULDER COUNTY WILL BE THE MOST SUSCEPTIBLE TO FLASH FLOODING...WITH THE POTENTIAL FOR ROCK AND MUD SLIDES AS WELL. ...REPEAT THIS IS A WATCH AND NOT A WARNING... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE...BUT NOT IMMINENT...WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLASH FLOODING OCCUR...OR IF A FLASH FLOOD WARNING IS ISSUED. $$ COZ041-270545- /O.CON.KBOU.FF.A.0003.000000T0000Z-070727T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- INCLUDING THE CITIES OF...CASTLE ROCK...ELBERT...FONDIS...KIOWA... LARKSPUR 343 PM MDT THU JUL 26 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHEAST COLORADO...INCLUDING THE FOLLOWING AREA...ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET. * UNTIL MIDNIGHT MDT TONIGHT * THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE PALMER DIVIDE AREA THIS EVENING. DUE TO THE WEAK WINDS IN THE ATMOSPHERE...THE STORMS WILL BE SLOW MOVING OR NEARLY STATIONARY. THIS COULD RESULT IN VERY HEAVY RAINFALL OF 2 TO 3 INCHES FROM THE STRONGEST STORMS. ...REPEAT THIS IS A WATCH AND NOT A WARNING... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE...BUT NOT IMMINENT...WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLASH FLOODING OCCUR...OR IF A FLASH FLOOD WARNING IS ISSUED. $$ BARJENBRUCH
000 WGUS65 KBOU 270215 FFABOU FLOOD WATCH NATIONAL WEATHER SERVICE DENVER CO 815 PM MDT THU JUL 26 2007 COZ035-036-041-270315- /O.CAN.KBOU.FF.A.0003.000000T0000Z-070727T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK...CASTLE ROCK...ELBERT... FONDIS...KIOWA...LARKSPUR 815 PM MDT THU JUL 26 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR THE FRONT RANGE FOOTHILLS AND PALMER DIVIDE AREA HAS BEEN CANCELLED. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WITH BRIEF HEAVY RAIN WILL CONTINUE OVERNIGHT. HOWEVER...THE THREAT OF FLASH FLOOD PRODUCING RAINS HAS ENDED. HEAVY RAIN EARLIER THIS EVENING WASHED OUT SOME ROADS IN THE HAYMAN BURN AREA 3 MILES SOUTH OF DECKERS. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood watch went out at Jul 26, 3:50 AM MDT, 6 hours 35 minutes earlier.
Area forecast discussion, Jul 26, 3:50 AM MDT, 6 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 350 AM MDT THU JUL 26 2007 .SHORT TERM...IMPORTANT DETAILS ARE QUITE MURKY THIS MORNING. THE OLD PLAN OF HAVING A SOLID FRONT PASS THROUGH TODAY IS LOOKING DOUBTFUL. LOW LEVEL BOUNDARY WAS PUSHED THROUGH ON CONVECTIVE OUTFLOW...WHILE DEEPER CONVERGENCE SEEMS TO BE HUNG UP ON THE EDGE OF THE WESTERLIES ACROSS WYOMING INTO SOUTH DAKOTA. LINE OF STORMS ON THE FRONT PUSHED NORTHWARD OVERNIGHT...HELPING HOLD THIS AREA OF CONVERGENCE NORTH AND CURRENT ELEVATED CONVECTION BAND FROM NW COLORADO INTO SERN WYOMING IS ALSO LIFTING NORTH. THE MAIN SOUTHWARD PUSH OF THE FRONT LOOKS LIKE IT IS FROM SOUTH DAKOTA INTO NEBRASKA WHERE THERE IS INTERACTION BETWEEN THE WESTERLIES...THE SHORTWAVE DROPPING DOWN THE BACK OF THE LOW TO OUR EAST...AND THE CONVECTION OVER SOUTH DAKOTA. ALL THAT SAID...THERE IS WEAK NORTHERLY FLOW ACROSS OUR AREA WHICH SHOULD PERSIST...UNTIL CONVECTION MESSES IT UP THIS AFTERNOON. THIS WILL BRING MODESTLY COOLER BUT MOISTURE RICH AIR FILTERING IN DURING THE DAY. WHAT I DOUBT IS THE SURGE OF 60 DEGREE DEWPOINTS WITH DECENT UPSLOPE CONVERGENCE SHOWN IN THE 00Z NAM. IT MAY TAKE ANOTHER ROUND OF WYOMING CONVECTION TO SEND ANOTHER PUFF OF STRONGER WIND INTO OUR AREA. THIS IS A GOOD POSSIBILITY... BUT THIS WOULD LIKELY WAIT UNTIL EVENING AND MAY BE MORE NORTHERLY THAN EASTERLY. COOLER LOW LEVEL AIR ON THE PLAINS MEANS TEMPERATURES MAY NOT BE WARM ENOUGH TO INITIATE CONVECTION DURING THE DAY...SO AGAIN WAITING FOR OUTFLOWS FROM THE MOUNTAINS OR THE NORTH MAY BE NECESSARY. SO...INCREASING MOISTURE WITH PRECIPITABLE WATER AROUND AN INCH THIS MORNING CLIMBING TO 1.25 OR SO CONTINUES TO POSE A HEAVY RAIN THREAT. WITH EXPECTED WIND FIELDS PROBABLY A NE DRIFT IN THE NORTHERN PART OF THE AREA...MAYBE MORE CHAOTIC FURTHER SOUTH. MORE SUBSTANTIAL FLASH FLOOD THREAT WOULD BE AS MOISTURE INCREASES THIS EVENING OR IF WE DO WIND UP GETTING SUSTAINED UPSLOPE WITHOUT TOO MUCH NE STORM MOTION. IF WE NEED A FLASH FLOOD WATCH IT WOULD BE LATE IN THE DAY...WILL DEFER TO THE DAY SHIFT AND HOPE THEY GET A BETTER PICTURE ABOUT THE DETAILS. RAISED TEMPS A BIT TODAY AND TONIGHT...FOR SLOWER SAGGING OF THE COOLER AIR AND MORE CLOUD COVER OVERNIGHT. FOCUSED PRECIPITATION A BIT MORE ON TONIGHT AND PUT IN MORE AFTER MIDNIGHT. .LONG TERM...BY FRIDAY...MODELS HAVE THE UPPER HIGH CENTERED OVER THE FOUR CORNERS. IT MOVES FURTHER WESTWARD TO BE CENTERED OVER THE GREAT BASIN BY SATURDAY AFTERNOON. THE FLOW ALOFT BECOMES WEST-SOUTHWESTERLY BY MID DAY FRIDAY AND CONTINUE THAT WAY INTO EARLY SUNDAY. THE QG VERTICAL VELOCITY FIELDS HAVE VERY WEAK UPWARD TO NO VERTICAL VELOCITY THROUGH THE PERIOD. THE BOUNDARY LAYER FLOW IS EASTERLY ON FRIDAY AND AGAIN ON SATURDAY. MOISTURE-WISE...BOTH MODELS SHOW PRETTY DEEP MOISTURE FRIDAY AND FRIDAY NIGHT. SATURDAY DRIES A BIT BUT THERE STILL LOOKS TO BE PLENTY. PRECIPITABLE WATER VALUES ON THE FORECAST SOUNDINGS ARE WELL OVER ONE INCH FRIDAY INTO SATURDAY EVENING. THE NAM BOUNDARY LAYER DEW POINT READINGS ARE IN THE LOWER TO MID 60S F FRIDAY WELL INTO SATURDAY FOR MOST OF THE PLAINS. THERE IS A PRETTY DECENT THETA-E AXIS OVER THE WESTERN TWO-THIRDS OF THE CWA FRIDAY THROUGH SATURDAY EVENING. THE CAPE VALUES ON FRIDAY ARE PRETTY DECENT OVER MUCH OF THE FORECAST AREA...NOT BAD ON SATURDAY EITHER...BUT A BIT LOWER. THE LAPSE RATES ARE NOT VERY STEEP THROUGH THE PERIOD BUT THE NEAR CONSTANT MID LAYER CAP OF LATE IS NOT THAT PRONOUNCED BOTH FRIDAY AND SATURDAY. NOT SURE WITH THE COOLER AIRMASS AND CLOUDINESS IF WELL REACH THE CONVECTIVE TEMPERATURE LATE FRIDAY IN SOME AREAS. WELL SEE. THE QPF GRIDS SHOW QUITE A BIT OF MEASURABLE RAINFALL FRIDAY THROUGH SATURDAY EVENING...THAT INCLUDES FRIDAY OVERNIGHT. WILL MAKE SURE POPS ARE MAINLY IN THE 30-40% RANGE FOR THE WESTERN TWO-THIRDS OF THE FORECAST AREA BOTH AFTERNOONS/EVENINGS. FOR TEMPERATURES...FRIDAYS HIGHS LOOK 2-4 C COOLER THAN TODAYS. SATURDAYS ARE 1-2 C WARMER THAN FRIDAYS. WILL CHANGE LITTLE INT HE LAST FOUR DAYS...SUNDAY THROUGH WEDNESDAY. .AVIATION...NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE MOUNTAINS BY MID AFTERNOON...WITH SCATTERED STORMS AROUND DIA BY LATE AFTERNOON OR EARLY EVENING. SOME OF THE STORMS MAY PRODUCE HEAVY RAIN AND MVFR CEILINGS/VISIBILITIES...WITH THE GREATEST PROBABILITIES AT THE AIRPORT AFTER 23Z. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && GIMMESTAD/RJK
Hazardous weather outlook, Jul 26, 5:36 AM MDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 536 AM MDT THU JUL 26 2007 COZ030>051-261700- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 536 AM MDT THU JUL 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS THIS MORNING WILL GIVE WAY TO NUMEROUS THUNDERSTORMS OVER THE MOUNTAINS THIS AFTERNOON. THUNDERSTORM DEVELOPMENT WILL BE SLOWER ON THE PLAINS...BUT SCATTERED STORMS ARE EXPECTED BY LATE AFTERNOON. THE STORMS WILL CONTINUE INTO THE EVENING HOURS THEN DIMINISH OVERNIGHT. WITH INCREASING MOISTURE AND LIGHT WINDS ALOFT...THERE IS AN INCREASING THREAT OF HEAVY RAIN WITH THE STORMS...ESPECIALLY EAST OF THE DIVIDE THIS EVENING WHERE THE BEST MOISTURE MAY COMBINE WITH UPSLOPE WINDS. A FEW OF THE STORMS COULD PRODUCE 3 INCHES OF RAINFALL OVER A FEW HOURS. SOME OF THE STORMS WILL ALSO PRODUCE SMALL HAIL. A MOIST AND UNSTABLE AIRMASS WILL PRODUCE THE THUNDERSTORMS...WHILE AN UPPER LEVEL HIGH PRESSURE SYSTEM KEEPS THE WINDS THAT STEER THE STORMS LIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL A CHANCE OF SHOWERS AND THUNDERSTORMS OVER MUCH OF THE FORECAST AREA AREAS FRIDAY AND SATURDAY. THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE MOUNTAINS AND FOOTHILLS THROUGH THE MIDDLE OF NEXT WEEK WITH ONLY A SLIGHT CHANCE OF STORMS OVER THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM. GIMMESTAD/RJK
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 5:30 PM MDT | Flash Flood Warning | BOU | Douglas, Jefferson | 3 hr |
Nearby
Flash Flood Watches in Colorado, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.